JournalscmhVol. 83, No. 4pp. 767–813

Genus-one helicoids from a variational point of view

  • David Hoffman

    Stanford University, USA
  • Brian White

    Stanford University, USA
Genus-one helicoids from a variational point of view cover
Download PDF

Abstract

In this paper, we use variational methods to prove existence of a complete, properly embedded, genus-one minimal surface that is asymptotic to a helicoid at infinity. We also prove some new properties of such helicoid-like surfaces.

Cite this article

David Hoffman, Brian White, Genus-one helicoids from a variational point of view. Comment. Math. Helv. 83 (2008), no. 4, pp. 767–813

DOI 10.4171/CMH/143